# SDR C2XA98IA352

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53672409218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE REINFORCEMENT ANGLE AT FRAME 40 LEFT WAS FOUND CORRODED AT A NUTPLATE.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01037, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TOTAL HOURS:  23,206.6.  TOTAL CYCLES:  25,658.  (X)
